Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Risk of Microgynon 30

Hi, i am currently on microgynon 30. recently i discovered i had a urine infection and the doctor has prescribed me with trimethorim. The last day of my packet for microgynon 30 was Thursday and i took my first trimethorim on the friday night i was due to come on my period today being the sunday but have not come on. I have had unprotected sex with my boyfriend over the month but obviously i was taking the microgynon. Could there be a chance am pregnant or could there be another reason why i have not started my period ?
Asked On : Sun, 6 Jun 2010
Answers:  2 Views:  540
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Answered: Sat, 21 Apr 2012
I find this answer helpful
General & Family Physician Dr. Savita Mishra's  Response
Welcome to Healthcaremagic
Thanks for your query
If you were regularly taking micrigynon30 then there is v little chance of failure . wait for 10-15 days before you go for pregnancy test. It could be becos of trimethoprim and stress that it is delayed at the moment. Avoid stress .take care
Answered: Fri, 9 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor